Turkish Journal of MathematicsAn Improper Integral Representation of Linnik's Probability Densities
Middle East Technical University,
Department of Mathematics,
Abstract: A representation of Linnik's Probability Densities by a contour integral distinct than the one given in  is obtained. An Improper integral representation of the same density functions is derived. An investigation into the exceptional set is achieved as well.
Turk. J. Math., 22, (1998), 235-242.
Full text: pdf
Other articles published in the same issue: Turk. J. Math.,vol.22,iss.2.